MAUDE Adverse Event Report: TIDI PRODUCTS LLC REPLACEMENT NURSE CALL CABLE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC REPLACEMENT NURSE CALL CABLE; MONITOR, BED PATIENT
Model Number 8282
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 the unit was returned for evaluation.Visual findings observed that the unit was received with an 8282 nurse call cable with a sn (b)(6).The front side of the unit has been labeled patient fall and has a red miniature device attached closer to the bottom end.Scratches and indentations observed on the exterior housing of the unit.The unit compartment has signs of previous battery corrosion such as white powder residue at the side wall, and upper end of the compartment.Pin 3 inside the nurse call receptacle was bent down.The nurse call cable was labeled intermittent.Evaluation found the nurse call cable is functional and will perform as intended when evaluated with an in-house 8645 unit and dmm (digital multi-meter).However, the unit did not send a signal to activate the light at the nurse call test fixture when pressure was removed from the sensor pad simulator due to battery leakage/corrosion on the pcba (printed circuit board assembly).Additionally, when the nurse call cable was plugged into the nurse call receptacle, the unit played the audio cue between nurse call attached and nurse call detached repeatedly when the cable was moved by hand due to a bent pin 3 inside the nurse call receptacle.Being that the alarm is already more than three years old since it was manufactured, it is unlikely that a manufacturing non-conformity contributed to the nurse call issue, and it is likely that the cause of the event is by storing the unit for extended period with batteries inside the compartment, normal wear-and-tear, severe shock, and other effects of repeated use over time.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product # 8645 & 8282.Customer states the products were in use and did not trigger the nurse call system when a patient got up from their chair.This resulted in a fall.No injuries were reported.

Brand Name
REPLACEMENT NURSE CALL CABLE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19083185
Report Number2182318-2024-00049
Device Sequence Number7621087
Product Code KMI
UDI-Device Identifier10190676002044
UDI-Public10190676002044
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8282
Device Catalogue Number8282
Device Lot Number560-200901-0410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown